Advances in Theoretical and Mathematical Physics
Volume 19 (2015)
Multisymplectic formulation of Yang–Mills equations and Ehresmann connections
Pages: 805 – 835
We present a multisymplectic formulation of the Yang–Mills equations. The connections are represented by normalized equivariant $1$-forms on the total space of a principal bundle, with values in a Lie algebra. Within the multisymplectic framework we realize that, under reasonable hypotheses, it is not necessary to assume the equivariance condition a priori, since this condition is a consequence of the dynamical equations.
Published 20 January 2016